RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 1, Pages 51–62 (Mi tvp905)  

This article is cited in 3 scientific papers (total in 3 papers)

Distributions of multiple Wiener–Itô integrals

Yu. A. Davydov


Full text: PDF file (686 kB)

English version:
Theory of Probability and its Applications, 1990, 35:1, 27–37

Bibliographic databases:

Received: 16.03.1987

Citation: Yu. A. Davydov, “Distributions of multiple Wiener–Itô integrals”, Teor. Veroyatnost. i Primenen., 35:1 (1990), 51–62; Theory Probab. Appl., 35:1 (1990), 27–37

Citation in format AMSBIB
\Bibitem{Dav90}
\by Yu.~A.~Davydov
\paper Distributions of multiple Wiener--It\^o integrals
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 1
\pages 51--62
\mathnet{http://mi.mathnet.ru/tvp905}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1050053}
\zmath{https://zbmath.org/?q=an:0724.60056|0694.60049}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 1
\pages 27--37
\crossref{https://doi.org/10.1137/1135003}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FE80900003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp905
  • http://mi.mathnet.ru/eng/tvp/v35/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, “Functionals of random processes and infinite-dimensional oscillatory integrals connected with them”, Russian Acad. Sci. Izv. Math., 40:2 (1993), 235–266  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. I. Bogachev, “Distributions of polynomials on multidimensional and infinite-dimensional spaces with measures”, Russian Math. Surveys, 71:4 (2016), 703–749  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. Borodin A.N. Davydov Yu.A. Nevzorov V.B., “On the History of the St. Petersburg School of Probability and Statistics. III. Distributions of Functionals of Processes, Stochastic Geometry, and Extrema”, Vestn. St Petersb. Univ.-Math., 51:4 (2018), 343–359  crossref  mathscinet  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:195
    Full text:116

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020